Volume 6, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On realizing diagrams of $\Pi$–algebras

David Blanc, Mark W Johnson and James M Turner

Algebraic & Geometric Topology 6 (2006) 763–807

arXiv: math.AT/0604161

Abstract

Given a diagram of Π–algebras (graded groups equipped with an action of the primary homotopy operations), we ask whether it can be realized as the homotopy groups of a diagram of spaces. The answer given here is in the form of an obstruction theory, of somewhat wider application, formulated in terms of generalized Π–algebras. This extends a program begun in [J. Pure Appl. Alg. 103 (1995) 167-188] and [Topology 43 (2004) 857-892] to study the realization of a single Π–algebra. In particular, we explicitly analyze the simple case of a single map, and provide a detailed example, illustrating the connections to higher homotopy operations.

Keywords
realization of diagrams, (simplicial) $\Pi$–algebras, (resolution) model categories, cohomology
Mathematical Subject Classification 2000
Primary: 18G55
Secondary: 55Q05, 55P65
References
Forward citations
Publication
Received: 20 October 2005
Revised: 5 April 2006
Accepted: 5 April 2006
Published: 21 June 2006
Authors
David Blanc
Department of Mathematics
University of Haifa
31905 Haifa
Israel
Mark W Johnson
Department of Mathematics
Penn State Altoona
Altoona PA 16601
USA
James M Turner
Department of Mathematics
Calvin College
Grand Rapids MI 49546
USA